# SDR CA040622007

- Difficulty date: June 22, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 31,925 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7530 · Compressor Bleed Control
- Part: Venturi
- Part number: 311269001
- Condition: Failed
- Location: Adapter
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER SHUTDOWN DUE TO UNSUCCESSFUL TRIM RUNS, IT WAS DISCOVERED THAT THE ADAPTER VENTURI P3 BLEED AIR PIPE LOCATED ON THE NR 1 ENGINE (S/N TM123038) THERE WAS 1 INCH X 1 INCH HOLE IN THE PIPE. THERE IS A CRACK THAT HAS PROPOGATED AND CAUSED THE PIPE TO FAIL.
